# SDR DALA2016040602742

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT LOAD TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 834  IN PASSENGER CABIN.  REPLACED TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279036.
